# SDR FDEA2020062301300

- Difficulty date: June 20, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 104,078 hours, 31,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Low Voltage
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMER LIGHT BAT 1 LOW ON PREFLIGHT.
